# SDR USAASB03132

- Difficulty date: August 6, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N511AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23594
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - FOUND EMERGENCY PATH LIGHT INOPERATIVE AT ROW 15.  MAINTENANCE REPAIRED THE LIGHT ASSEMBLY.  (M)
